# SDR IPXA2023082162263

- Difficulty date: August 3, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,440 hours, 22,834 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND MAIN DECK CARGO ZONE TEMP SENSOR COVER CRACK AT STA 654+33 RIGHT SIDE (REPLACE) REVIEW COMPLETE
